Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Schizophrenia, hearing voices, anxiety. Do I need more medicine?

I am 26 years old female suffering from schizophernia from last 3-4 years and taking arip mt 15 mg daily once i have a baby boy 6 months old my problem is that i am getting fearful of being alone every night i fear of ghosts and feels that somebody is watching me my doctor says that i am much better and doing fine sometimes i hear vocies which i cannot idntify that they are real or coming from outside most of the time i have headphone on my ears listening to music and lying on the bed i do not feel urge to do household work and taking care of baby currently i am living with my parents because i feel intense anxiety if i have to live without my parents and my parents home what should i do i am not sure that i have any kind of delusions or not but sometimes i feel that i have been treated unfairly and i have nothing in common with others that i am unique personality i want to know that does i need more dose of medicine or any other medicine also whenever i listen to any hindi song i feel intense pleasure and keep listening to it again and agian and feel vety high
Asked On : Fri, 19 Oct 2012
Answers:  2 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Oct 2012
hi..its paranoid schizophrenia..consult your psychiatrist for any change of medication needed or switching to a different agent..that will definitely help you..the neurochemical imbalance is responsible for this disorder..don't get panicky..consult urgently again,,have a good health
Answered: Fri, 19 Oct 2012
I find this answer helpful
Psychiatrist Dr. Gourav Monga's  Response

welcome to health care magic

Arip MT contains aripiprazole which is an antipsychotic drug used in schizophrenia and other psychoses, so continue taking this drug. As per your description, you are still experiencing delusions & hallucinations. So, i advise you to consult your psychiatrist for readjustment of the dose as there is a need to increase the dose.

Hope it helps

Good Luck

Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor